# SDR CA120127011

- Difficulty date: January 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 9,587 hours
- Engine: Garrtt TPE33110T
- Propeller: Hartzl HCB3TN5
- System (JASC): 2435 · Starter-Generator
- Part: Adapter
- Part number: 23065504
- Condition: Cracked
- Location: Mount
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT STARTER-GENERATOR OF THE RT ENGINE WAS REMOVED DURING SCHEDULED MAINTENANCE.  ALSO, REMOVED WAS THE STARTER-GENERATOR MOUNTING ADAPTER TO ALLOW BETTER ACCESS FOR ENGINE MAINTENANCE AND INSPECTION.  AFTER REMOVAL, IT WAS FOUND THAT THE MOUNTING ADAPTER WAS CRACKED IN 1 OF THE 6 LUGS COMPLETELY THROUGH.  THE MOUNTING ADAPTER ANTI-ROTATION PINS ALSO SHOWED SOME WEAR.  TROUBLE IN SEEING THE DEFECT UNLESS REMOVED WAS DUE TO THE MOUNTING ADAPTER LUGS BEING COVERED BY A COOLING SHROUD AND THE INSIDE OF THE ADAPTER IS USUALLY DIRTY FROM STARTER-GENERATOR BRUSH DUST.  ACFT TT IS 9586.7.  TIME SINCE NEW OF THE ADAPTER IS UNKNOWN. TIME SINCE O/H OF THE ADAPTER, ENGINE TIME.
